# SDR SWAA2019072235154

- Difficulty date: July 8, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 55,940 hours, 32,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A812210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO THRESHOLD WEB CORRODED BETWEEN BS. 457 TO BS. 476, RBL 29.  R&R WEB PER SRM.
